MAUDE Adverse Event Report: AVID MEDICAL, INC. ABDOMINAL TRANSPLANT PACK

AVID MEDICAL, INC. ABDOMINAL TRANSPLANT PACK
Model Number NCDS019
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.Avid medical is a convenience kit manufacturer.The complaint component (part number 5308259, lot p64795) is supplied by (b)(4) inc.Avid medical performed a device history review of complaint lot from assembly.All trays inspected detected no component defects, no additional handling was performed.All required inspections were performed prior to product release.The supplier was contacted to inquire about any known issues and to obtain the container specifications; they reported no complaints related to the container.The current inventory of the affected component in the warehouse was reviewed, and no issues were identified.Additional training was provided to the employee involved in this incident, and replacement items were issued to address the inconvenience.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.
 
Event or Problem Description
Customer reported that container within abdominal transplant pack cracked during organ (kidney) transport rendering the organ unusable.Details on the status of donor or intended recipient are unknown, the reporter indicated that their policy is to not share these details.

Brand Name
ABDOMINAL TRANSPLANT PACK
Common Device Name
ABDOMINAL TRANSPLANT PACK
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
DAWN VERMETTE INC.
5781 flowering peach dr
providence forge VA
Manufacturer Contact
nichole coggins
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key24115887
Report Number1047429-2026-00001
Device Sequence Number5890761
Product Code LRO
UDI-Device Identifier10809160319628
UDI-Public10809160319628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNCDS019
Device Catalogue NumberNCDS019
Device Lot Number1599604
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown